Mohammad Soufi
TitleCited byYear
Statistical stability of geometric Lorenz attractors
J Alves, M Soufi
Fundamenta Mathematicae 3 (224), 219-231, 2014
142014
Statistical stability and limit laws for Rovella maps
JF Alves, M Soufi
Nonlinearity 25 (12), 3527, 2012
62012
Statistical stability in chaotic dynamics
JF Alves, M Soufi
Progress and challenges in dynamical systems, 7-24, 2013
42013
Saturation of generalized partially hyperbolic attractors
A Fakhari, M Soufi
Dynamical Systems 34 (3), 443-455, 2019
2019
Hyperbolic billiards on polytopes with contracting reflection laws
P Duarte, JP Gaiv√o, M Soufi
Discrete and Continuous Dynamical Systems 37 (6), 3079-3109, 2017
2017
The system can't perform the operation now. Try again later.
Articles 1–5